# SDR 08FDEA02067

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720311
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL; LEFT WING INBD WEB; 4TH ANGLE AFT OF THE MLG CUTOUT IS   CRACKED.  THIS SDR WAS GENERATED IN ERROR.  FOR DETAILS OF THIS DISCREPANCY SEE NON-ROUTINE NR N00205 AND SDR TRACKING NUMBER 08-2066.
